# SDR ASMF200408018

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 43,189 hours, 30,182 cycles
- Engine: Pwa JT8D219
- Engine time: 35,164 hours, 24,374 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: 7434968
- Part serial: 1566
- Condition: Damaged
- Location: Rt Side
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED PILOTS AIR CONDITIONING CONTROLLER INSTABLE, BOTH ENGINES DID NOT DECELERATED UNDER 1.17 EPR IN IDLE AND ELECTRICAL FAILURE IN RT ENGINE LOOP B. TECHNICAL PERSONNEL PERFORMED THE FOLLOWING MAINTENANCE TASKS: AIR CONDITIONING TEMPERATURE SENSOR CABIN WAS CLEANED IAW MM 21-61-3. IDLE SOLENOID OF ENGINE NR 1 WAS REPLACED IAW MM 73-20-05 AND LOOP B REPORT WAS DEFERRED IAW MEL 26-1-1 CAT C. DURING OVERNIGHT SERVICE, RT ENGINE AMPLIFIER WAS REPLACED IAW MM 26-10-03, TESTS WERE CORRECT.
